# SDR IPXA2016061104499

- Difficulty date: May 17, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75382
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING STR 38 CRACKED BEYOND PREVIOUS REPAIR STOP-DRILL XORS 855-XORS 885.  REPAIRED STR 38 RT IAW EA 011-5710-01-A6287 REV IR AND EO MD115710-61024-A.
